HOHAI UNIVERSITY
college of science
An Tianqing

Name:
Tianqing An

Title:
Professor

Educational Background

Ph.D, Mathematics, Lanzhou University (2003)

MS, Mathematics, Northwest Normal University,  Capital Normal University (1987)

BA, Mathematics, Northwest Normal University (1984)

Research

Research Interests

Nonlinear Functional Analysis

Critical point theory and Hamilton systems

Research Projects:

1. The periodic solutions of Hamiltonian systems and related problems, The National Natural Science Foundation of China (10871059), 2009/01-2011/12. (principal)

2. Multiple solutions of Hamiltonian systems, The National Natural Science Foundation of China (10571085), 2006/01-2008/12. (participant)

Journal Articles:

[1] Y. Ning, T. An, Existence and multiple solutions for nonautonomous second order systems with nonsmooth potentials. Kodai Math. J. 38 (2015), no. 3, 521-533.

[2] J. Wang, T. An, F. Zhang, Positive solutions for a class of quasilinear problems with critical growth in RN. Proc. Roy. Soc. Edinburgh Sect. A 145 (2015), no. 2, 411-444.

[3] H. Gu, T. An, Existence of periodic solutions for a class of second-order discrete Hamiltonian systems. J. Difference Equ. Appl. 21 (2015), no. 3, 197-208.

[4] W. Liu, T. An, G. Ye, On first-order periodic boundary value problems and distributional Henstock-Kurzweil integrals. Bound. Value Probl. 2014, 2014:54, 11

[5] Z. Li, T. An, W. Ge, Existence of periodic solutions for a prescribed mean curvature Liénard p-Laplacian equation with two delays. Adv. Difference Equ. 2014, 2014:290, 10

[6] F. Wang, T. An, Y. An, Existence of solutions for fourth order elliptic equations of Kirchhoff type on RN. Electron. J. Qual. Theory Differ. Equ. 2014, No. 39, 11 pp.

[7] Y. Wu, T. An, Infinitely many solutions for a class of semilinear elliptic equations. J. Math. Anal. Appl. 414 (2014), no. 1, 285–295.

[8] H. Gu, T. An, Existence of infinitely many periodic solutions for second-order Hamiltonian systems. Electron. J. Differential Equations 2013, No. 251.

[9] X. Su, T. An, Twisted stacked central configurations for the spatial seven-body problem. J. Geom. Phys. 70 (2013), 164-171.

[10] A. E. Nurbek, T. An, T. Dena, Existence results for periodic solutions of nonautonomous second-order differential systems with (q,p)-Laplacian. Commun. Math. Res. 28 (2012), no. 3, 281-288.

[11] A. Nurbek,T. An, The existence of periodic solutions of non-autonomous second-order Hamiltonian systems, Nonlinear Anal. TMA, 74 (2011) 4862-4867.

[12] T. An, Z.-Q. WangPeriodic solutions of Hamiltonian systems with anisotropic growth, Comm. Pure Appl. Ana. 9:4 (2010) 1069-1082.

[13] T. An, Subharmonic solutions of Hamiltonian systems and the Maslov-type index theory, J. Math. Ana. Appl. 331 (2007) 701-711.

[14] T. An, On the minimal periodic solutions of nonconvex superlinearHamiltonian systems, J. Math. Ana. Appl. 329 (2007) 1273-1284.

[15] T. An, Non-existence of positive solution of some elliptic equations in positive-type domains, Applied Mathematics Letters, 20 (2007) 681-685.

[16] T. An, Multiple periodic solutions of Hamiltonian systems with prescribed energy, J. Differential Equations, 236 (2007) 116-132.

[17] T. An, Periodic solutions of superlinear autonomous Hamiltonian systems with prescribed period, J. Math. Ana. Appl. 323 (2006) 854-863.

[18] T. An, The brake orbits of Hamiltonian systems on positive-type hypersurfaces, Positivity, 10 (2006) 681-692.

[19] T. An, Maslov-type indices for iterations of hyperbolic closed characteristics on positive-type hypersurfaces, Adv. in Math. (China), 34 (2005), 355-360.

[20] T. An, Periodic orbits of Hamiltonian systems on symmetric positive-type hypersurfaces, J. Math. Ana. Appl. 295 (2004) 144-152.

[21] T. An, On the number of periodic orbits of Hamiltonian systems on positive-type hypersurfaces in R2n, Nonlinear Anal. TMA, 56 (2004) 633-641.

[22] T. An, Existence of multiple periodic orbits of Hamiltonian systems on positive-type hypersurfaces in R2n, J. Math. Ana. Appl. 278 (2003) 376-396.

[23] T. An, Y. Long, On the index theories for second order Hamiltonian systems, Nonlinear Anal. TMA, 34 (1998) 585-592.

[24] Y. Long, T. An, Indexing domains of instability for Hamiltonian systems, Non. Diff. Equa. Appl. 5 (1998) 461-478.

[25] T. An, Y. Long, The classification of exponential paths in Sp(2n), Adv. in Math. (China), 27 (1998), 209-213.

Academic Title
Dean of College of Science, Hohai University

Executive Member of the Mathematical Society of Jiangsu Province.

Contact:
tel+86-025-83786626
emailantq@hhu.edu.cn